eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Chapped lips when you have Sleep apnea?

Summary: there is no Chapped lips reported by people with Sleep apnea yet.

We study people who have Chapped lips and Sleep apnea from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Sleep apnea and Chapped lips >>>

 

 

 

 

Sleep apnea

Sleep apnea (a type of sleep disorder characterized by pauses in breathing) can be treated by Provigil, Nuvigil, Modafinil, Ambien, Lunesta, Zolpidem Tartrate. (latest reports from 345 Sleep Apnea patients)

Chapped lips

Chapped Lips (cracking, fissuring, and peeling of the skin f lip) has been reported by people with acne, depression, high blood pressure, hepatitis c, high blood cholesterol. (latest reports from 1,634 Chapped Lips patients)

On Jan, 1, 2015: No report is found.

Do you have Sleep Apnea and Chapped Lips?

You are not alone! Join a mobile support group:
- support group for people who have Sleep apnea
- support group for people who have Chapped Lips

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • Can curcumin c3 complex cause very dry mouth?
    I have been takingall the above drugs since being diagnosed with Sarcoidosis in 1998-99. The only variation is prednisone which I take only when I have a flare. Itook my first Curcumin C3 Complex capsule 3 days ago. 500mg. I decided to start with one a day for awhile. After a few hours I had the dryestmouthever! Both days it has impimproved considerably by the end of the 24hours. A couple hours after takingit this morning mymouth is horribly dry again. It has to be the Curcumin since nothing else has changed for years. Anyone else with this problem? The reason I amtaking it is a couple of years ago my gastrodr wanted me to take it for my GERD but I didn't want to. But the other day I read that it helps with joint pain which I have badly so thought I'd give it a try for both reasons.
  • Blood thinners that work for atrial fib and possible interaction with low count wbc. (1 answer)
    Taking rivaroxaban (Xarelto)15mg.recently for my Atrial Fib. I feel depress and week since I,m taking this blood thinner, Trying only (acetaminophen arthritis pain)for my Reumathoyd Arthritis when necessary for pain, and 5m prednisone daily. Actually my WBC are very low.

    Taking Toprol 100mg and Norvasc 5mg for my blood pressure for 20 yrs (no problem). Levothyroxine 50mg one year ago.

    Use CPAD to sleep for my sleep apnea.
  • How should hydrocortisone (cortef) be tapered? am at 2.5 mg am per day.(2dary adrenal insufficiency)
    Within 4 weeks of starting on Hydrocortisone, 40 mg, gained 21 lbs., almost entirely in stomach area; pushes on diaphragm, interferes with breathing (not previously a problem). Have continued to gain weight, despite having had a gastroplasty years ago (stomach = approx. 1/3rd of a cup). Am at 2.5 mg hydrocortisone, AM, daily, and am wanting to discontinue. How do I proceed? Withdrawal effects to expect?



    Use CPAP (Continuous Positive Air Pressure) machine @ 9cm pressure at night. Still have some short apneic episodes. Scheduled for septoplasty and sinuplasty to correct nasal defects. Hopefully, these procedures will decrease sleep apnea.

    Thank you.
  • Should i still be working with my conditions? (1 answer)
    I have low T and am being treated for this among other things. I seem to be tired most of the day. I am obese and am going to have the gastric sleeve surgery. I don't know if that will help the feeling of tiredness each day. Most of the med's I take can make you tired. I am just getting real sick of feeling this way. I go to the gym 3 days a week and I feel good after that but the next day I am tired again. My sleep is always interrupted. Is there any help for me?
  • I waited 24 hours after a blood patch went for a walk and smoked some marijuana. after smoking, 5 mins later i stood up and had no control of my legs. wobbly legs. why did this happen to me?
    I had a blood patch due to a bad reaction to a MYELOGRAM.(4 days later) After waiting 24 hours after the blood patch then went on a light walk for about 30 mins then got home and smoked some marijuana. After twenty mins of sitting I got up, it felt liked someone slipped me a mickey. My legs were wobbly and I crashed into everything. Eventually I laid flat waited ten mins and was able to get up again. Why did this happen to me? It was as if I had no control over my legs.

More questions for: Sleep apnea, Chapped lips

You may be interested at these reviews (Write a review):

  • Victoza and liver cancer (cholangiocarcinoma)
    My husband was recently diagnosed with stage 4 liver cancer after taking Victoza for several years. The doctor discontinued the Victoza when the cancer was diagnosed but he actually started feeling better after he stopped it until the cancer started progressing. Since cholangiocarcinoma nd pancreatic cancer are similar, is there a link between Victoza and cholangiocarcinoma?
  • Muscle weakness while on accutane
    I began taking Accutane end of 2013 and I'm just now finishing up my medication.
    During the first month I noticed my hands swelling up, but I also noticed my knuckles lightened.
    Where I considered my elbows to be ashy, the color lightened up and the skin became smooth. My body retained water and my skin looked like it had a glow.
    My 2nd month it continued, the swelling only became prevalent during my 7 day period.
    My nails, hair, and turnover of my skin increased by month 3+4
    By month 5 my old hyper pigmentation had surfaced and my cystic acne, dissolved.
    I was on depression medication, this is advised against, but I discussed with doctor to do a patient override. I had no issues with depression, or the medication making me feel anymore depressed at all. In fact, I continued on with absolutely no issues. I did notice one negative factor. This was more specific for me. I returned to do dancing again after being away from it in College years ago. My muscle density is already far less, but I pushed through and was able to gain strength. However, during the last few months (3-6) the Accutane did affect me strength.my muscles were fatigued far earlier than before and my strength/core balance felt less sustainable for long periods.
    I have been given a hydroquinoin (sp?) cream @ 4% to help with the melasma/hyper pigmentation, however I may need laser to have my skin tone and complexion return to a more suitable color.
    Overall, I'm happy with my cystic acne being gone. It was worth taking Tis and worked for that purpose.

More reviews for: Sleep apnea, Chapped lips

Comments from related studies:

  • From this study (4 weeks ago):

  • Dry asking is around nose and inside nose, scabs, sore

    Reply

  • From this study (5 months ago):

  • Essential hypertension coronary angioplasty and obstructive sleep apnea

    Reply

  • From this study (6 months ago):

  • I had a small amount of the hyperpigmentation between the nose and mouth (mustache area) before starting any of the drugs listed above, however, I was on Methadone at the time. That was about 3 years ago. Over the last 2 years it has spread to my cheeks & chin as well. Basically I have darkened skin in the areas of the face that a beard would cover, which causes me to look like I have a beard and mustache.

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.